MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121450
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During the coil embolization, it was reported that the coil was detached.The coil got stuck on a stent (non-stryker) and when trying to pull back the coil it became detached.A snare was used to remove the detached coil from the patient.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition after unpacking and the device was prepared as per the dfu.Based on the information currently available the exact cause for the reported issue cannot be determined.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6423146
Report Number3008881809-2017-00083
Device Sequence Number18970531
Product Code HCG
UDI-Device Identifier04546540711540
UDI-Public04546540711540
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberM0036121450
Device Lot Number19458737
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;